On 2-adic cyclotomic elements in K-theory and étale cohomology of the ring of integers.

Details

Serval ID
serval:BIB_14673
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
On 2-adic cyclotomic elements in K-theory and étale cohomology of the ring of integers.
Journal
Journal of Number Theory
Author(s)
Arlettaz D, Banaszak G, Gajda W
Publication state
Published
Issued date
2000
Volume
82
Pages
225-255
Create date
19/11/2007 9:34
Last modification date
20/08/2019 12:43
Usage data